Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :23 Issue : 2 1996      Add To Cart                                                                    Download

Nearly trans-sasakian manifolds

Auther : ANJALI SHUKLA

B-71, Nirala Nagar, Lucknow 22602, India.

 ABSTRACT

In an earlier paper, a trans-Sasakian manifold was defined and studied by the author. The object of this paper is to define a nearly trans-Sasakian manifold and study some of its properties.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55639

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law